I have a friend that's been taking it for 2 years... and has trouble keeping her eyes open... its as the lids are too heavy, and its an effort to open them
Day time drowsiness, vision changes are unfortunately the reported side effects of taking ambien, if your friend thinks its too uncomfortable being able to keep her eyes open, she should seek medical advice to request for an alternate prescription which would be better accepted by her system.
Take care, best wishes to your friend!
- Ambien Information for Consumers
- Ambien Information for Healthcare Professionals (includes dosage details)
- Side Effects of Ambien (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Jun 2011 • 1 answer
Posted 5 Aug 2011 • 2 answers
I starte taking Ambien 5 mg over 2 years ago, now I am having problems staying asleep and have added
Posted 19 Mar 2012 • 1 answer
Posted 22 May 2013 • 1 answer
Has anyone experienced eye problems while taking Lyrica? 5 days after stopping Lyrica, I had an eye?
Posted 24 Feb 2014 • 1 answer